MathSciNet Relay Station
MathSciNet bibliographic data
MR929175 93B28 (93B25)
Kekkeris, G. Th.; Paraskevopoulos, P. N. Hermite series approach to optimal control. Internat. J. Control 47 (1988), no. 2, 557–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement